# SDR MASA200601892

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 19,892 hours, 15,607 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Computer
- Part number: 3995100208
- Part serial: 504
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 11,764 hours, 9,730 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7146 DAB - STAB CHANNEL WON'T ENGAGE.  MAINTENANCE REPLACED THE SPC.
